# SDR REXA201904267511

- Difficulty date: April 7, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Bs 485-691
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SEAT RAILS LBL9 & RBL9 BTW FS 485-581, 581-661+32, 661+32-691. (SM)(CPAX)(TCI 53-20-245).
SUMMARY NRC 164 CORROSION LEVEL 2: FLOOR SEAT RAILS LBL9 & RBL9 BTW FS 485-581, 581-661+32, 661+32-691.WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801
